Chest And Throat Ache After Taking Antibiotics.?
, in my opinion the antibiotics are rather large. After the medicine for my throat it feels cold and my chest feels a bit painful / uncomfortable until now. By the way, “I am a person who has difficulty swallowing drugs, likes to panic when drinking drugs.
Thank you for asking HealthReplies.com.
In some people, consuming large and hard drugs can indeed be a frightening specter in itself. Not infrequently, as a result of this, vomiting can occur, drugs stuck in the throat, coughing, choking, and various other complaints, which makes the person more uncomfortable when taking the drug. This is often not dangerous. However, if it is not treated properly, then you yourself will have difficulty when experiencing pain that requires you to consume various types of drugs.
In addition to the above, cold, pain, and discomfort around your chest and throat after taking medication can also be caused by other factors, such as reflux (backflow) of stomach acid, gastritis, excessive anxiety disorders, respiratory disorders heart problems and so on. If the complaint feels mild, try to resolve your complaint first with the following suggestions:
Throw away your negative thoughts when going to consume drugs, make sure that you can consume drugs well for your own healing
If it is difficult to swallow a large size drug, cut it into smaller sizes, but immediately consumed immediately after opening so that the effectiveness of the drug is not reduced
It could also be that you consume drugs together with food to make them easier to digest, for some types of drugs whose viability and effectiveness are not influenced by food
Divert your attention when nausea, lumps, or other uncomfortable sensations occur after taking medication
Compress the throat and chest that are uncomfortable with warm water
Eat regularly, a little but often
Do not smoke
Always live a healthy lifestyle
If the steps above have not been successful in alleviating your complaints, or other more severe complaints, such as shortness of breath, vomiting, strokes such as choking, palpitations, weakness, etc., do not hesitate to check yourself directly to the doctor or a specialist in order to be given the right handling huh ..
I hope this helps.